MathSciNet Relay Station
MathSciNet bibliographic data
MR248529 (40 #1781) 46.55
Wilken, Donald R. Bounded point derivations and representing measures on $R(X)$. Proc. Amer. Math. Soc. 24 1970 371–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement